MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP
Catalog Number 110010243
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01615.G2: (b)(6).Visual examination of the provided pictures identified a shell still attached at the end.It cannot be confirmed if this device also has broken threads.This complaint was confirmed based on the provided pictures.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the procedure, the inserter broke upon impaction and was unable to be removed from the cup.A new instrument was opened and used to complete the procedure.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the inserter and the shell have been assembled and cannot be separated.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative

Brand Name
G7 OSSEOTI 3 HOLE SHELL 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17837355
Report Number0001825034-2023-02254
Device Sequence Number20773642
Product Code LPH
UDI-Device Identifier00887868355875
UDI-Public(01)00887868355875(17)321108(10)7363833
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010243
Device Lot Number7363833
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer10/16/2023
01/25/2024
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/06/2023
01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown